# SDR ASAA2019020328683

- Difficulty date: February 3, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,132 hours, 12,704 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4499
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 46,459 hours, 14,785 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND ECONOMIC FAULT CODE 75-10542 THE LPTACC POSITION SIGNAL IS OUT OF RANGE, DEFERRED PER T/C 78273000. GROUNDED - YES. DEFERRED PER T/C 78273000 FOR 500 FLT HRS. REPLACED NR 2 ENG EEC PER AMM 73-21-00-700-802-F00. FADEC SYS TEST GOOD PER AMM TASK 73-21-00-700-802-F00. ALL TESTS GOOD PER AMM SUBTASK 73-21-00-730-001-F00.
